| Model Number |
MAJ-891 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported forceps/irrigation plug (isolated type), during cleaning, the part (metal tube) that connected the device to the scope had come off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
The device was not returned to olympus for inspection.The reported event could not be confirmed therefor a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Correction: d9 to no.
Event or Problem Description
No additional information received from customer.